The Open UniversitySkip to content

Constant local dependence

Jones, M. C. (1998). Constant local dependence. Journal of Multivariate Analysis, 64(2) pp. 148–155.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


The local dependence function is constant for the bivariate normal distribution. Here we identify all other distributions which also have constant local dependence. The key property is exponential family conditional distributions and a linear conditional mean. When given two marginal distributions only, this characterisation is not very helpful, and numerical solutions are necessary.

Item Type: Journal Item
Copyright Holders: 1998 Academic Press
ISSN: 0047-259X
Keywords: association; bivariate distribution; correlation
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 24033
Depositing User: Sarah Frain
Date Deposited: 04 May 2011 14:45
Last Modified: 07 Dec 2018 09:42
Share this page:


Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU